U.S. doctors online nowAsk doctors free
A 45-year-old member asked:

Can ssris and mdma adversely affect each other?

1 doctor answer3 doctors weighed in
Dr. Byron Law-Yone
Psychiatry 55 years experience
Yes.: Ssris increase serotonin levels and can cause life threatening serotonin syndrome. Mdma (ecstacy) is a stimulant that can deplete serotonin levels, damage brain cells, cause stroke, heart attack or death.Taking either one is dangerous.Ecstacy can make you depressed and/or negate the benefits of the ssri don't even think of taking them together.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 9, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.